# SDR DALA1226206312

- Difficulty date: April 22, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N672US
- Make and model: Boeing 747451
- Aircraft serial: 30267
- Aircraft time: 55,676 hours, 6,927 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND EMERGENCY LIGHTS FROM DOOR 2LT TO ROW 22ABC ARE INOPERATIVE.  MAINTENANCE SECURED LOOSE CONNECTION AND TEST OK PER B747 AMM 33-51-12/201.
